English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58317/91854 (63%)
造访人次 : 14029738      在线人数 : 105
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41341


    题名: Exact linear inference and prediction for exponential distributions based on general progressively Type-II censored samples
    作者: Balakrishnan, N.;林千代;Lin, Chien-tai
    贡献者: 淡江大學數學學系
    关键词: Best linear unbiased estimator;Exponential distribution;Pivotal quantity;Progressively Type-II censored samples
    日期: 2002-08
    上传时间: 2010-01-28 07:20:50 (UTC+8)
    出版者: Taylor & Francis
    摘要: In this paper, we make use of an algorithm of Huffer and Lin (2001) in order to develop exact interval estimation for the location and scale parameters of an exponential distribution based on general progressively Type-II censored samples. The exact prediction intervals for failure times of the items censored at the last observation are also presented for one-parameter and two-parameter exponential distributions. Finally, we give two examples to illustrate the methods of inference developed here.
    關聯: Journal of Statistical Computation and Simulation 72(8), pp.677-686
    DOI: 10.1080/00949650213746
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Exact linear inference and prediction for exponential distributions based on general progressively Type-II censored samples.pdf289KbAdobe PDF0检视/开启
    index.html0KbHTML92检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈